# SDR R61A201801220058

- Difficulty date: January 6, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 87,  RT BEAM REPAIR DOUBLER. REMOVED, FABRICATED AND INSTALLED A NEW DOUBLER IAW SRM 51-40-08, & 51-23-06.
